# SDR QXEA200501059

- Difficulty date: June 15, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 8,894 hours, 9,455 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LAX FLIGHT 4424 START SELECT LEVER DID NOT RECENTER AFTER STARTING NR 2 ENGINE.  START SELECT LIGHT REMAINED ILLUMINATED.  AIRCRAFT SHUT DOWN AND POWERED DOWN PER ABNORMAL CHECKLIST.  MAINTENANCE CYCLED AIRCRAFT POWER.  RESTARTED BOTH ENGINES.  BOTH DC GENERATORS ON LINE.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
